Alert archive / Georgia / Frost Advisories in 2018

Frost Advisory 4, NWS Tallahassee, FL

March 13, 201814 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this frost advisory at Mar 13, 2018, 8:32 PM CDT for 14 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Mar 14, 2018, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2018, 8:32 PM CDT (01:32 UTC)
In effect from
Mar 14, 2018, 3:00 AM CDT
Expired
Mar 14, 2018, 8:00 AM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL
All 45 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 71 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2018-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2018-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2357 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WWUS72 KTAE 140132
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
932 PM EDT Tue Mar 13 2018

...FROST ADVISORY IN EFFECT FOR INLAND AREAS OF THE TRI-STATE
AREA FROM 4 AM EDT /3 AM CDT/ TO 9 AM EDT /8 AM CDT/ WEDNESDAY 
MORNING...

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING FOR MOST OF THE TRI-STATE AREA...

ALZ065>069-FLZ007>013-016>019-026>029-034-GAZ120>131-142>148-
155>161-141300-
/O.NEW.KTAE.FR.Y.0004.180314T0800Z-180314T1300Z/
/O.CON.KTAE.FZ.A.0001.180315T0800Z-180315T1300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Gadsden-Leon-
Inland Jefferson-Madison-Liberty-Inland Wakulla-Inland Taylor-
Lafayette-Inland Dixie-Quitman-Clay-Randolph-Terrell-Dougherty-
Lee-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker-Mitchell-
Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas-Brooks-
Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, Littman, 
Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Crossroads, Georgetown, Hatcher, 
Wire Bridge, Union, Bagby State Park, Days Crossroads, 
Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, 
Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, 
Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, 
Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, 
Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, 
Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, 
Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, 
Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, 
Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, 
and Teeterville
932 PM EDT Tue Mar 13 2018 /832 PM CDT Tue Mar 13 2018/

...FROST ADVISORY IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 9 AM EDT
/8 AM CDT/ WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

The National Weather Service in Tallahassee has issued a Frost
Advisory, which is in effect from 4 AM EDT /3 AM CDT/ to 9 AM EDT
/8 AM CDT/ Wednesday. The freeze watch for late Wednesday night
remains in effect. 

* LOW TEMPERATURE TONIGHT...33 to 35 degrees. 

* LOW TEMPERATURE WEDNESDAY NIGHT...30 to 32 degrees.

* IMPACTS...Sensitive early season crops and other plants could 
  be damaged or killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

FLZ014-015-118-127-128-134-141300-
/O.CON.KTAE.FZ.A.0001.180315T0800Z-180315T1300Z/
Inland Gulf-Inland Franklin-Coastal Jefferson-Coastal Wakulla-
Coastal Taylor-Coastal Dixie-
Including the cities of Howard Creek, Dalkeith, Honeyville, 
Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, 
Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, 
Spring Creek, Adams Beach, Blue Springs, Cedar Island, 
Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, 
Horseshoe Beach, Jena, Shired Island, and Suwannee
932 PM EDT Tue Mar 13 2018 /832 PM CDT Tue Mar 13 2018/

...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

* TEMPERATURE...Lows of 30 to 32 degrees.

* IMPACTS...Sensitive early season crops and other plants could 
  be damaged or killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
1 follow-up statement
148 
WWUS72 KTAE 140738
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
338 AM EDT Wed Mar 14 2018

...FROST ADVISORY IN EFFECT FOR INLAND AREAS OF THE TRI-STATE 
AREA UNTIL TO 9 AM EDT /8 AM CDT/ THIS MORNING...

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY 
MORNING FOR MOST OF THE TRI-STATE AREA...

ALZ065>069-FLZ007>013-016>019-026>029-034-GAZ120>131-142>148-
155>161-141545-
/O.CON.KTAE.FR.Y.0004.180314T0800Z-180314T1300Z/
/O.CON.KTAE.FZ.A.0001.180315T0800Z-180315T1300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Gadsden-Leon-
Inland Jefferson-Madison-Liberty-Inland Wakulla-Inland Taylor-
Lafayette-Inland Dixie-Quitman-Clay-Randolph-Terrell-Dougherty-
Lee-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker-Mitchell-
Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas-Brooks-
Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, Littman, 
Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Crossroads, Georgetown, Hatcher, 
Wire Bridge, Union, Bagby State Park, Days Crossroads, 
Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, 
Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, 
Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, 
Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, 
Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, 
Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, 
Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, 
Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, 
Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, 
and Teeterville
338 AM EDT Wed Mar 14 2018 /238 AM CDT Wed Mar 14 2018/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

* LOW TEMPERATURE THIS MORNING...33 to 35 degrees.

* LOW TEMPERATURE WEDNESDAY NIGHT...30 to 32 degrees.

* IMPACTS...Sensitive early season crops and other plants could 
  be damaged or killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

FLZ014-015-118-127-128-134-141545-
/O.CON.KTAE.FZ.A.0001.180315T0800Z-180315T1300Z/
Inland Gulf-Inland Franklin-Coastal Jefferson-Coastal Wakulla-
Coastal Taylor-Coastal Dixie-
Including the cities of Howard Creek, Dalkeith, Honeyville, 
Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, 
Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, 
Spring Creek, Adams Beach, Blue Springs, Cedar Island, 
Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, 
Horseshoe Beach, Jena, Shired Island, and Suwannee
338 AM EDT Wed Mar 14 2018 /238 AM CDT Wed Mar 14 2018/

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

* TEMPERATURE...Lows of 30 to 32 degrees.

* IMPACTS...Sensitive early season crops and other plants could 
  be damaged or killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this frost advisory went out at Mar 13, 8:31 PM CDT, 1 minute earlier.

Area forecast discussion, Mar 13, 8:31 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
931 PM EDT Tue Mar 13 2018

.NEAR TERM [Through Tonight]...

01 UTC surface analysis shows an area of high pressure still well
back to the NW of the region, however the local pressure gradient
is much more relaxed than this time last night and accordingly
many stations within the last hour are now reporting calm or
nearly calm winds. Though it is unlikely for winds to go
completely calm areawide overnight, the lighter winds will be
supportive of better radiational cooling conditions, which should
help low temperatures get into the low to mid 30s. Based on
current trends and the expected light winds overnight, frost
formation looks more certain so will issue a frost advisory for
much of the area.

&&

.PREV DISCUSSION [749 PM EDT]...

.SHORT TERM [Wednesday Through Thursday Night]...

Dry weather will prevail through the short term with high pressure
and a cool airmass in place. The main concern is the potential for
a light freeze and/or frost on Wednesday night. With the center
of the surface high pressure moving over the area on Wednesday
night, clear skies and light winds are expected to allow for
favorable radiational cooling conditions. A MOS blend usually
performs the best in these cases, and this results in forecast low
temperatures of 30-35 over most of the area away from the
immediate coast. Thus, we'll go with a freeze watch for most of
the area for Wednesday night. Warmer conditions are expected for
Thursday night, although some frost may still occur across the
southeast big bend. High temperatures are expected to range from
the upper 50s to mid 60s on Wednesday with warmer temperatures on
Thursday.

.LONG TERM [Friday Through Tuesday]...

Both the 12z GFS and ECMWF agree on the next system affecting the
area on Saturday. Both models show enough instability for a chance
of thunderstorms as well. Behind that system, another shortwave
may affect the area on Monday with another chance of showers and
thunderstorms. Somewhat above average temperatures are expected
overall with highs in the upper 70s and lows in the mid to upper
50s, compared to an average of around 73/47.

.AVIATION [Through 00Z Thursday]...

VFR conditions will prevail through the remainder of the TAF
period under generally clear skies. Light northwesterly winds will
prevail, with some gusts up to 10-15 kts possible Wednesday
afternoon.

.MARINE...

Northerly winds are expected to increase to a brief period of
exercise caution conditions tonight. Otherwise, light to
occasionally moderate winds and low seas will prevail through the
remainder of the week and into the weekend. Rain chances will
return to the marine area for the weekend.

.FIRE WEATHER...

On Wednesday afternoon, dispersion values will likely exceed
critical thresholds, and RH values should dip to 20-25 percent
across inland areas. However, sustained winds should remain around
10 mph or less, with a few gusts to 15 mph possible. Since the
winds are not expected to reach critical thresholds Wednesday or
Thursday, red flag conditions are not anticipated during this
period.

.HYDROLOGY...

There are no flooding concerns expected for the next several days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   34  64  30  70  40 /   0   0   0   0   0
Panama City   40  62  38  65  48 /   0   0   0   0   0
Dothan        34  60  32  69  43 /   0   0   0   0   0
Albany        34  60  32  67  41 /   0   0   0   0   0
Valdosta      34  62  32  69  40 /   0   0   0   0   0
Cross City    33  65  30  68  35 /   0   0   0   0   0
Apalachicola  41  64  37  66  46 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Frost Advisory from 4 AM EDT /3 AM CDT/ to 9 AM EDT /8 AM CDT/
     Wednesday for Calhoun-Central Walton-Gadsden-Holmes-Inland
     Bay-Inland Dixie-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     Washington.

     Freeze Watch from late Wednesday night through Thursday morning
     for Calhoun-Central Walton-Coastal Dixie-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Jackson-Lafayette-Leon-Liberty-
     Madison-North Walton-Washington.

     High Rip Current Risk until 4 AM EDT /3 AM CDT/ Wednesday for
     Coastal Gulf.

GA...Frost Advisory from 4 AM to 9 AM EDT Wednesday for Baker-Ben
     Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.

     Freeze Watch from late Wednesday night through Thursday morning
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

AL...Frost Advisory from 3 AM to 8 AM CDT Wednesday for Coffee-Dale-
     Geneva-Henry-Houston.

     Freeze Watch from late Wednesday night through Thursday morning
     for Coffee-Dale-Geneva-Henry-Houston.

GM...None.
&&

NEAR TERM...Godsey
SHORT TERM...DVD
LONG TERM...DVD
AVIATION...Lahr
MARINE...DVD
FIRE WEATHER...Lahr
HYDROLOGY...DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:54 AM CDTRip Current StatementTAEGulf11 hr
Mar 14, 1:43 PM CDTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr

Nearby

Frost Advisories in Georgia, 2018Frost Advisories in Florida, 2018Frost Advisories in Alabama, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.